Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1498

Further Results on Fixpoints and Zeros of Entire Functions

Authors Zheng, Jianhua
Yang C.C. HKUST affiliated (currently or previously)
Issue Date 1995
Source Transactions of the American Mathematical Society , v. 347, (1), 1995, p. 37-50
Summary In this paper, a quantitative estimation on the number of zeros of the function is derived, where f and g are transcendental entire functions and α(z) a nonconstant polynomial. As an application of this and a further step towards an affirmative answer to a conjecture of Baker, a quantitative estimation on the number of period points of exact order n of fn(nth iterate of f) is obtained. © 1995 American Mathematical Society.
Note First published in Transactions of the American Mathematical Society in Vol. 347, No. 1. (Jan., 1995), published by the American Mathematical Society
Subjects
ISSN 0002-9947
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Web of Science
Find@HKUST
Files in this item:
File Description Size Format
tranAMS_ccyang.pdf 959526 B Adobe PDF